# SDR CG8A20020004

- Difficulty date: March 5, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 53,113 hours, 28,831 cycles
- Engine: Pwa JT8D15A
- Engine time: 2,652 hours, 1,574 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 717 FROM ELP-TOL.  DURING CRUISE LEVEL, THE NR 3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED AOM PROCEDURES AND LIGHT REMAINED ILLUMINATED.  PRECAUTIONARY SHUTDOWN ON NR 3 ENGINE ACCOMPLISHED, AIRCRAFT CONTINUE TO FINAL DESTINATION AND LANDED WITHOUT INCIDENT.  PERFORMED ENGINE TROUBLESHOOTING, INSTALLED NEW OIL FILTER, RAN AND LEAK CHECK ENGINE AND FOUND TO BE OK FOR RETURNED TO SERVICED IAW MM 72-00.
